The Annals of Probability

On Maximal and Distributional Coupling

Hermann Thorisson

Full-text: Open access

Abstract

A simple construction of maximal coupling is given by way of a distributional coupling concept.

Article information

Source
Ann. Probab., Volume 14, Number 3 (1986), 873-876.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176992443

Digital Object Identifier
doi:10.1214/aop/1176992443

Mathematical Reviews number (MathSciNet)
MR841589

Zentralblatt MATH identifier
0604.60034

JSTOR
links.jstor.org

Subjects
Primary: 60G05: Foundations of stochastic processes

Keywords
Coupling maximal coupling distributional coupling

Citation

Thorisson, Hermann. On Maximal and Distributional Coupling. Ann. Probab. 14 (1986), no. 3, 873--876. doi:10.1214/aop/1176992443. https://projecteuclid.org/euclid.aop/1176992443


Export citation